# SDR DL76G060886

- Difficulty date: October 24, 2006
- Submitted: October 27, 2006
- Operation: Air carrier
- Aircraft: N1613B
- Make and model: Boeing 767332
- Aircraft serial: 32776
- Aircraft time: 22,680 hours, 3,356 cycles
- Engine: Ge CF680C2B6F
- Engine time: 25,716 hours, 3,860 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Pressure Switch
- Part serial: CFLG6201B
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT LT ENG FUEL FILTER STATUS MSG ILLUMINATED -RTB.  REPLACED DIFF PRESS SWITCH AND FUEL FILTER.  ETOPS CATEGORY (E): PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS.
